# SDR AALA201511259005

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 50,519 hours, 21,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DESCENDING, APPROX 10,000 FT TO TOUCH DOWN, NOXIOUS ODORS & STRANGE FOUL FUMES.  ACCOMPLISHED TASK CARDS 26L00021001 & 26L00021003.  REPLACED HEPA FILTERS.  SECURED HYD DOOR LINE.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK.  SEE AALA201511259002 FOR ADDITIONAL INFORMATION.
